Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am not getting my period after having an intercourse. I took i-pill

ihad date on 20th jan (5th day of period) . unprotected intercource on 25 morning. ipill on 26th jan afternoon. UNTIMELY BLEEDING from 30th jan to 5 feb. my period as DUE ON 20thth feb they didint came .. i had just started feeling of periods from 20th feb but they diidnt came till now. i check pregnancy test on 26th fe bafternoon its negative. why delay in period. till what time i expect them now . some say ugot untimely period on 30t jan. is it right...... how long should i it harmful effect of it issue of concern.....
Asked On : Mon, 28 Feb 2011
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hii mam,

Try to relax a little bit.

You had unprotected sex on 25th morning. You take I-pill on 26th Jan....that's very good.

Bleeding started on 30th Jan and continue to 5th was just withdrawal bleeding after taking I-PILL....Your recent pregnancy test is also need not to be worried about that.

Emergency contraceptive pill is a safe and effective method of preventing unwanted pregnancy. The side effects that some women may have after using the tablet includes:
1) Irregular menstrual bleeding (early/delayed)
2) Nausea, weight gain, headaches, dizziness, and breast tenderness
3) Mood changes

So don't worry and wait for next period.

All the best and if you need extra consultation,then contact with my id;
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor